# SDR CA151116011

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED AFTER TAKE OFF RETURNED TO DEPARTURE.  FLAPS WOULD NOT RESET.  MX REPLACED FECU.
